# SDR ASAA2018013023333

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,498 hours, 10,302 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ALL FMC DATA DISAPPEARED, THE AMBER FMC P/RST SWITCH LIGHT ILLUMINATED AND BOTH CDUS BLANKED,THEN RETURNED TO THE MENU PAGE BUT NO FMC WAS DISPLAYED. AFTER ABOUT 30 SECONDS FMC REAPPEARED ON BOTH CDUS AND BOTH FMCS SEEMED TO REBOOT, ALL DATA WAS LOST. ACFT GROUNDED. PERFORMED FIM 34-61 TASK 836 AND DUAL FMC RESTORED, GROUND FUNCTIONAL CHECKED GOOD, NO HISTORY OF FAULT LAST 30 DAYS.
